Filtros : "ATRATORES" "Belluzi, Maykel" Removidos: "SEMIGRUPOS NÃO LINEARES" "2016" Limpar

Filtros



Refine with date range


  • Source: Journal of Evolution Equations. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS, ATRATORES, OPERADORES LINEARES

    Disponível em 2025-06-01Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BELLUZI, Maykel. Perturbation of parabolic equations with time-dependent linear operators: convergence of linear processes and solutions. Journal of Evolution Equations, v. 24, n. 2, p. 1-37, 2024Tradução . . Disponível em: https://doi.org/10.1007/s00028-024-00961-y. Acesso em: 03 out. 2024.
    • APA

      Belluzi, M. (2024). Perturbation of parabolic equations with time-dependent linear operators: convergence of linear processes and solutions. Journal of Evolution Equations, 24( 2), 1-37. doi:10.1007/s00028-024-00961-y
    • NLM

      Belluzi M. Perturbation of parabolic equations with time-dependent linear operators: convergence of linear processes and solutions [Internet]. Journal of Evolution Equations. 2024 ; 24( 2): 1-37.[citado 2024 out. 03 ] Available from: https://doi.org/10.1007/s00028-024-00961-y
    • Vancouver

      Belluzi M. Perturbation of parabolic equations with time-dependent linear operators: convergence of linear processes and solutions [Internet]. Journal of Evolution Equations. 2024 ; 24( 2): 1-37.[citado 2024 out. 03 ] Available from: https://doi.org/10.1007/s00028-024-00961-y
  • Source: Journal of Dynamics and Differential Equations. Unidade: ICMC

    Subjects: ATRATORES, EQUAÇÕES DIFERENCIAIS PARCIAIS, OPERADORES NÃO LINEARES

    Disponível em 2025-02-01Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BELLUZI, Maykel et al. Continuity of the unbounded attractors for a fractional perturbation of a scalar reaction-diffusion equation. Journal of Dynamics and Differential Equations, 2024Tradução . . Disponível em: https://doi.org/10.1007/s10884-023-10341-8. Acesso em: 03 out. 2024.
    • APA

      Belluzi, M., Bortolan, M. C., Castro, U., & Fernandes, J. (2024). Continuity of the unbounded attractors for a fractional perturbation of a scalar reaction-diffusion equation. Journal of Dynamics and Differential Equations. doi:10.1007/s10884-023-10341-8
    • NLM

      Belluzi M, Bortolan MC, Castro U, Fernandes J. Continuity of the unbounded attractors for a fractional perturbation of a scalar reaction-diffusion equation [Internet]. Journal of Dynamics and Differential Equations. 2024 ;[citado 2024 out. 03 ] Available from: https://doi.org/10.1007/s10884-023-10341-8
    • Vancouver

      Belluzi M, Bortolan MC, Castro U, Fernandes J. Continuity of the unbounded attractors for a fractional perturbation of a scalar reaction-diffusion equation [Internet]. Journal of Dynamics and Differential Equations. 2024 ;[citado 2024 out. 03 ] Available from: https://doi.org/10.1007/s10884-023-10341-8

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024